# SDR 98ZZZX3691

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N329H
- Make and model: Beech 58
- Aircraft serial: TH219
- Engine: Cont IO520C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Condition: Inoperative
- Location: Engine
- Part time: 38 hours
- Component: Slick
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT MAGNETO INOPERATIVE.  ROTATES, BUT DOES NOT PRODUCE HIGH VOLTAGE SPARK.  TIS: 38.2 HOURS SINCE NEW.
